It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re:Nancy

Re:Nancy

[ Back to Messages ]

Message

Posted by Nancy on August 06, 2000 at 11:59:19:

In Reply to: tina posted by nancy on August 06, 2000 at 07:37:59:

: I did reach my doctor, finally. She was pretty vague about the headaches and ringing in the ears,she doesn't know much about the cytomel, so she told me to call my endo on that. Told me to take advil. Great! I woke with the headache, I'll see how today goes. I'm going to have to reaccess this treatment plan of anti depreesants I think, with another doctor?!

Hi Nancy,

Yes, please reaccess the plan of antidepressants with another Doctor...soon! I can't believe that she dismissed the ringing in the ears and the headaches like that and to top it off recommending Advil on top of all that! Not a good idea to take an Nsaid (Ibuprofen) which Advil is one brand name, with thyroid hormones! The interaction with thyroid hormons can be "rapid heart beat, blood pressure rise" To top that off..one of the side effects of Advil can be ringing in the ears and headache! Please don't take anything but your Snythroid today, until you can have this evaluated further.
If you don't have the equipment at home to monitor your blood pressure go to your Drug store, tell your pharmacist what's happening and ask if they could take it for you, make sure that you tell him/her all the drugs including the Advil that your Doctor told you to take, if your Phamacist is astute he/she will probably be able to intervene with your Doctor in assesing if you are having a side effects from the Effeoxor or the Cytomel or the combination of the two. If you can afford to, get yourself a small B/P measuring device while you're there and a good Drug guide. Your Phamacist might be able to recommend one. You can also do a search on any drug you are taking through a search engine on the net. I'll be back later with a link for a site where you can look up the drugs and the side affects, interactions, ect. Always look up any drug including OCT's before taking them, to see what the interactions are with other drugs you are taking and be aware of the side affects of them so that you'll know if the
side effect could be serious or not.

Are you still having "ringing in the ears" along with the headache? If you are and can't get to the Phamacy then call your Doctor again! Yes, be a pest! Sometimes you have to, it's your health! Tell her about the interactions and side effects that I've told you about, insist that she look it up in her PDR now or you will meet her in the ER!

I'll be back in a few with the links for the effeoxor, cytomel, and Advil.

Sincerly, Tina



Follow Ups




All times are GMT -7. The time now is 12:58 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!